MathSciNet Relay Station
MathSciNet bibliographic data
MR1422793 (98a:90101) 90C30 (65K05)
Ni, Q.; Yuan, Y. A subspace limited memory quasi-Newton algorithm for large-scale nonlinear bound constrained optimization. Math. Comp. 66 (1997), no. 220, 1509–1520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement